# SDR ASAA2022060338556

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 36,781 hours, 10,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY EXIT DOOR OVERHEAD SIGN LIGHTS ON LHS AND LOWER EMERG EXIT SIGN LIGHTS ON ROW 16 INOP. GROUNDED - YES. REPLACED M1694 EMERGENCY EXIT LIGHT BATT PACK POWER SUPPLY, OPS NML REF B737-800 WDM 33-51-13/9.
